Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 118–118 | Cite as

Fluorouracil/oxaliplatin

Coronary vasospasm and neutropenia: case report
Case report
  • 36 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 69-year-old man developed coronary vasospasm during treatment with fluorouracil. Additionally, he developed neutropenia during treatment with fluorouracil and oxaliplatin for colon adenocarcinoma.

The man, who had a history of hyperlipidaemia, osteoarthritis and coronary artery disease, had undergone coronary artery bypass graft at approximately 66 years of age. Three years later, at the age of 69 years, he underwent screening colonoscopy, following which he was diagnosed with mismatch repair-proficient KRAS wild-type colon adenocarcinoma of the transverse colon. He was subsequently enrolled into a clinical trial involving chemotherapy with FOLFOX, bevacizumab and immunotherapy (anti-PD-L1 antibody and tumour-targeted vaccine). Bevacizumab was subsequently withheld (reason...

Reference

  1. Redman JM, et al. Successful 5-fluorouracil (5-FU) infusion re-challenge in a metastatic colorectal cancer patient with coronary artery disease who experienced symptoms consistent with coronary vasospasm during first 5-FU infusion. Journal of Gastrointestinal Oncology 10: 1010-1014, No. 5, Oct 2019. Available from: URL: http://doi.org/10.21037/jgo.2019.07.04 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations